Jump to content
CrazyBoards.org

Recommended Posts

I am just starting Abilify (yesterday) and I woke up in the middle of the night and my head was spinning then I vomitted.  I was also constipated yesterday.  I wasn't sure to already call my psychiatrist just after one day since this stuff is kind of normal.  Are there any over the counter drugs for these side effects?

Link to comment
Share on other sites

I just started abilify a couple of days ago.  We're titrating up to 20mg a day by starting at 5mg a day.  I have felt a little nauseated, too, but nothing major.  I have a horrible hacking dry heave/cough in the morning.  And I've increased my bowel movements. I hope these will go away as time passes.

From what I can tell from reading all about abilify on these boards, it's anything goes with Abilify.  Some activate and some sedate and some get sick and some lose weight.  It's so new that even the manufacturer can't determine what it will do -- good or bad!

Hoping for the best,

Andrew

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...